MAUDE Adverse Event Report: CORDIS CORPORATION CATH TEMPO 4F VER 135 DEGREE 100CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION CATH TEMPO 4F VER 135 DEGREE 100CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 451414H0
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 18097607 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the anterior segment of the 4f 0.038in x 100cm tempo vertebral coated nylon diagnostic contrast catheter was found to be "dehiscent" when being withdrawn after being used for contrast and placement.The contrast catheter was replaced and the "contrast was good".There were no reports of patient injury.However, the hospital reported it as an adverse event to the china nmpa directly.The patient had been diagnosed with left iliac vein occlusion and left lower extremity vein thrombosis.The procedure that the patient had to undergo was inferior vena cava filter placement, left iliac vein balloon dilation, and left iliac vein stent placement as prescribed by the doctor.The device was not returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: g3, g6, h1, h2, h6, and h10 complaint conclusion: as reported, the anterior segment of the 4f 0.038in x 100cm tempo vertebral coated nylon diagnostic contrast catheter was found to be "dehiscent" when being withdrawn after being used for contrast and placement.The contrast catheter was replaced and the "contrast was good".There were no reports of patient injury.However, the hospital reported it as an adverse event to the china nmpa directly.The patient had been diagnosed with left iliac vein occlusion and left lower extremity vein thrombosis.The procedure that the patient had to undergo was inferior vena cava filter placement, left iliac vein balloon dilation, and left iliac vein stent placement as prescribed by the doctor.The device was not returned for evaluation.A product history record (phr) review of lot 18097607 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿catheter (body/shaft)-cracked - in-patient¿ could not be confirmed without the return of the device for evaluation.Procedural and/or handling factors such as device damage upon removal from the packaging or loading a wire.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿treat all 4f (1.35 mm) catheters and smaller french sizes with ultimate care.The performance of these products may be impaired if not properly and cautiously handled during unpacking and preparation.¿ based on the information available and the phr review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
CATH TEMPO 4F VER 135 DEGREE 100CM
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, FL 33014
7863138372
MDR Report Key16222999
Report Number9616099-2023-06232
Device Sequence Number5273157
Product Code DQO
UDI-Device Identifier10705032007856
UDI-Public10705032007856
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number451414H0
Device Catalogue Number451414H0
Device Lot Number18097607
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2022
Supplement Date Received by Manufacturer01/26/2023
Initial Report FDA Received Date01/23/2023
Supplement Report FDA Received Date02/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown